skin-hair-icon
Want to get fair
Does eating vit-c 500 or 1000 everyday causes sideeffects if yes then can i take it for short term or suggest me other pills for fair skin
45 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Vijaykumar Aware Patil
Ayurveda 6 yrs exp Ahmednagar
Yes.... Thanks for health questions Don't worry Every problem is corrected on this platform permanently You should go for ayurvedic medicines that gives excellent results for this case So , ask me on private questions section If any query ask me on private questions Hope Better Health
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.